MAUDE Adverse Event Report: 2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/RT; PLATE, FIXATION, BONE

2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/RT; PLATE, FIXATION, BONE
Model Number 02.118.204
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2021 during a procedure, the surgeon found the anterolateral plate was too bulky and not able to lock the screw.The screw appeared to be at a different angle than the nominal angle.Procedure was completed successfully without any surgical delay.No patient consequences.This report is for one (1) 2.7/3.5 va anterolat dstl tib pl/6 h/rt.This is report 1 of 3 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5 VA ANTEROLAT DSTL TIB PL/6 H/RT
Common Device Name
PLATE, FIXATION, BONE
MDR Report Key12708058
Report Number2939274-2021-06339
Device Sequence Number6107746
Product Code HRS
UDI-Device Identifier10886982038340
UDI-Public(01)10886982038340
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K121601
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.204
Device Catalogue Number02.118.204
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 LCKNG SCREW SLF-TPNG T8 SD REC 16; 2.7MM LCP(TM) PLATE 8 HOLES/76MM
Patient Age25 YR
Patient Weight77